MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22522UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure, an attempt was made to use two resolute onyx rx coronary drug eluting stents to treat a severely tortuous and calcified lesion located in the mid right coronary artery (rca) exhibiting 99% stenosis.There was no damage noted to product packaging.There were no issues noted when removing either device from the hoop/tray.The devices were inspected with no issues.Negative prep was performed with no issues noted.The lesion was pre-dilated.The devices did not pass through a previously deployed stent.Resistance was encountered when advancing both devices.Excessive force was not used during delivery.It was reported that stent deformation occurred in vivo during positioning.It was noted that the vessel was tortuous and calcified.The devices were removed from the patient and the procedure was not completed.Patient status post-procedure is alive with no injury.
 
Additional Manufacturer Narrative
Evaluation summary: the stent was positioned on the balloon between the marker bands as per specifications.No deformation was evident to the stent wraps.No deformation was evident to the distal tip.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7502174
Report Number9612164-2018-01040
Device Sequence Number2018309
Product Code NIQ
UDI-Device Identifier00643169556737
UDI-Public00643169556737
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2019
Device Catalogue NumberRONYX22522UX
Device Lot Number0008450292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2018
Initial Date Received by Manufacturer 04/13/2018
Supplement Date Received by Manufacturer06/15/2018
09/14/2018
08/08/2018
Initial Report FDA Received Date05/10/2018
Supplement Report FDA Received Date07/10/2018
10/02/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR
Patient Weight72